advertisement
Question
Posted by: buzz | 2008/05/28

merina driveing me crazy

help doc i am going crazy with the merina i have had it in for over 2 years know i had the spotting light bleeding for the 6 months then stopped then last year in september i get spotting and light bleeding and ever since then i get it every month but it only last for a fw days but sometimes i can have it then it stops for a day and starts again the next i have read up it can be interminte and its a side effect but my discharge is brownish and blood why has the merina got such a side effext like this i have being really moody as well with this spotting light bleed

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is unfortunately one of the problems with the Mirena. If you can't live with it, the only answer is to have it removed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Marie | 2008/05/28

Ek het bloedtoetse laat doen my GI ns indeks was 19.5. Die ginekoloog het Glucophage voorgeskryf. Ek is omtrent 15 kg oorgewig, sal die pille help vir oorgewig?

Watter tipe dieet moet ek volg?

Dankie

Reply to Marie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement